# SDR DL76K030080

- Difficulty date: January 21, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 14,627 hours, 6,851 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEPLOYED ON ITS OWN DAMAGING SLIDE DOOR.  REPLACED SLIDE, DOOR AND INFLATION CYLINDER.
